Algebra and Logic

, Volume 34, Issue 3, pp 173–176 | Cite as

Coverings by classes of permutable equivalence relations

  • E. A. Palyutin


Equivalence Relation Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    B. H. Neumann, “Groupcs covered by permutable subsets”,J. London Math. Soc.,29, 236–248 (1954).MATHMathSciNetGoogle Scholar
  2. 2.
    M. Ziegler, “Model theory of modules”,Ann. Pure Appl. Log.,26, 149–213 (1984).MATHMathSciNetGoogle Scholar
  3. 3.
    E. A. Palyutin, “Elimination of quantifiers for theories which are close to modules,” to appear inAlgebra Logika.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • E. A. Palyutin

There are no affiliations available

Personalised recommendations